# SDR TRAX200800318

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 30,962 hours, 34,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Making Metal
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PAX DOOR LIGHT INOP.   EMERGENCY PAX DOOR LIGHT REPLACED AND TESTED IAW 33-50-00.  FOUND SERVICEABLE.
